# SDR SWAA2018121227566

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 42,932 hours, 25,343 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 256A3500
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL FLAP DRIVE SHAFT SHEARED.  R&R FLAP POWER DRIVE UNIT MANUAL DRIVE SHEAROUT PER AMM.
